# SDR ASAA2022100140177

- Difficulty date: October 1, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 147A55047
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT BEAM, PREVIOUS REPAIR LOWER SPLICE STRAP HAS CORROSION AT SEVERAL SPOTS LBL-10, BS947.5. GROUNDED - YES. REMOVED LOWER SPLICE STRAPS 2EA FROM PREVIOUS REPAIR AT BS947.5 LBL-10 IAW B737-800 SRM 51-40-02.FABRICATED. LOCATED, DRILLED , ALODINED AND PRIMED 2EA STRAPS IAW B737-800 SRM 53-70-51-2R-5 AND B737-800 SRM 71-40-02.APPLIED CIC TO REPAIR AREA IAW B737-800 SRM 53-70-51-2R-5.THIS IS A CATEGORY "A" REPAIR.
